# SDR AALA202301245922

- Difficulty date: January 16, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 62,159 hours, 25,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 147A85407
- Condition: Corroded
- Location: Bs 967-992 Lbl47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON MAIN CABIN L2 DOOR LOWER SILL INNER CHORD LOCATED FROM BS 967 TO BS 992 AT LBL 47. REPLACED CHORD PER SRM 53-70-15-1A-1.
